# SDR AUS20010607

- Difficulty date: May 20, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Part number: 7321870011
- Condition: Failed
- Location: Trailing Edge Fl
- Part time: 16,012 cycles
- Component: Trailing Edge Fl
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP/SLAT SHUTOFF VALVE FAILED.
